Alert archive / Florida / Special Marine Warnings in 2011
Special Marine Warning 13, NWS Melbourne, FL
NWS Melbourne, FL issued this special marine warning at Mar 10, 2011, 10:56 AM EST. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2011, 10:56 AM EST (15:56 UTC)
- Expired
- Mar 10, 2011, 1:00 PM EST
- In force
- 2 hr
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
The radar
The Melbourne radar (KMLB), 96 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 11:15 AM EST | TSTM WND GST 39 | 4 Nnw Jensen Beach, FL | SOUTH FLORIDA WATER MNGMNT GAGE REPORTED WIND 30623G34 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 3.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -120 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
425
WHUS52 KMLB 101556
SMWMLB
AMZ555-101800-
/O.NEW.KMLB.MA.W.0013.110310T1556Z-110310T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1056 AM EST THU MAR 10 2011
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SPECIAL MARINE WARNING FOR THE COASTAL WATERS...
FROM VERO BEACH TO JUPITER INLET OUT TO 20 NM.
* UNTIL 100 PM EST
* AT 1051 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND ISOLATED THUNDERSTORMS...PRODUCING STRONG
WINDS OVER 34 KNOTS FROM NEAR VERO BEACH TO FORT PIERCE...MOVING
EAST AT 20 KNOTS. OTHER SHOWERS AND ISOLATED STORMS WILL FORM INTO
EARLY AFTERNOON AND MOVE OFF THE COASTS OF SAINT LUCIE AND MARTIN
COUNTIES.
THESE THUNDERSTORMS WILL LIKELY PRODUCE WINDS OVER 34 KNOTS AND
LOCALLY ROUGH SEAS. SMALL CRAFT...ESPECIALLY THOSE UNDER
SAIL...SHOULD MOVE TO A SAFE HARBOR IF POSSIBLE. MAKE SURE YOU AND
YOUR CREW ARE WEARING APPROVED FLOTATION DEVICES DURING THESE
HAZARDOUS CONDITIONS.
AS THESE STORMS CROSS THE INTRACOASTAL WATERS AND BARRIER ISLAND
COMMUNITIES...THEN OVER THE ATLANTIC...THEY WILL PRODUCE STRONG GUSTY
WINDS...ROUGH SEAS...HEAVY DOWNPOURS AND DANGEROUS LIGHTNING. TRY TO
AVOID THESE STORMS IF POSSIBLE. IF YOU GET CAUGHT OFFSHORE...MAKE
SURE ALL SAFETY GEAR IS AVAILABLE AND LIFE JACKETS ARE BEING WORN BY
YOU AND YOUR CREW.
A WATERSPOUT IS A TORNADO OVER WATER THAT CAN BE DANGEROUS AND EVEN
DEADLY. SMALL CRAFT CAN BE SWAMPED OR OVERTURNED BY A WATERSPOUT.
STAY AWAY FROM THEM AT ALL TIMES.
&&
LAT...LON 2711 8015 2730 8028 2770 8041 2772 8039
2773 8034 2772 8025 2778 8005 2704 7974
2697 7973 2697 8010
TIME...MOT...LOC 1554Z 276DEG 39KT 2758 8020 2685 8040
$$
SEDLOCKWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special marine warning went out at Mar 10, 10:15 AM EST, 41 minutes earlier.
Area forecast discussion, Mar 10, 10:15 AM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EST THU MAR 10 2011
.DISCUSSION...
THE REMAINDER OF THE MORNING INTO THE EARLY AFTERNOON WILL REMAIN
WET ACROSS THE CENTRAL FLORIDA PENINSULA AS THE BAND OF SHOWERS AND
EMBEDDED THUNDERSTORMS ASSOCIATED WITH THE FRONT CONTINUES TO MAKE
ITS WAY SW THROUGH THE STATE. WIND SHIFT FROM SW TO NW MARKS THE
FRONT AS CURRENTLY ACROSS THE BIG BEND REGION THROUGH FAR SE GEORGIA.
THE LEADING EDGE OF THE RAIN REMAINS THE MOST ACTIVE WITH SCATTERED
THUNDERSTORMS...GUSTY WINDS TO 40-50 MPH..AND SMALL HAIL HAVING BEEN
REPORTED AS IT MOVED OFF THE GULF INTO THE WEST AND SOUTHWEST
FLORIDA. THE LEADING EDGE OF THE LINE IS NOW MERGING WITH THE
REMNANTS OF LAST NIGHT'S OUTFLOW BOUNDARY ACROSS OKEECHOBEE AND THE
TREASURE COAST AND STORMS HAVE PICKED UP IN COVERAGE.
THE THREAT FOR ANY STRONGER STORMS WILL REMAIN ALONG THIS LEADING
EDGE ROUGHLY THROUGH NOON AS IT PUSHES ESE THROUGH THE SOUTHERN FOUR
COUNTIES. STRONG WIND GUSTS UP TO 40 MPH...DANGEROUS LIGHTNING
STRIKES...AND HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORM
ACTIVITY. ACROSS THE NORTH...WEATHER WILL REMAIN PRIMARILY MODERATE
TO OCCASIONALLY HEAVY RAIN.
RAIN WILL END ACROSS THE ORLANDO METRO BY NOON...THROUGH THE SPACE
COAST THROUGH MID AFTERNOON...AND THROUGH THE TREASURE COAST BY
EARLY EVENING.
DON'T EXPECT HIGH TEMPS MUCH BEYOND THEIR CURRENT VALUES...LOW-MID
60S EVERYWHERE EXCEPT THE TREASURE COAST AND OKEECHOBEE WHICH WILL
TOP OUT IN THE LOW 70S.
&&
.AVIATION...
LINE OF SHOWERS AND ISOLD TSTMS MOVING THROUGH THE REGION MOST OF
THE DAY TAPERING OFF FROM NW TO SE FROM LATE MORNING THROUGH EARLY
EVENING. CIGS HAVE BEEN 035-050 WITH RAIN...BUT VSBYS REMAIN 3-5SM
WITH OCCASIONAL TEMPO IFR CIGS/VSBYS IN HEAVIER SHOWERS/TSTMS.
PREVAILING VFR CONDITIONS RETURNING WITH RAIN ENDING AROUND 16Z FOR
KLEE-KDAB-KMCO...19Z FOR KMLB-KVRB...AND THROUGH KSUA 22Z.
&&
.MARINE...
LINE OF SHOWERS AND STORMS CURRENTLY MOVING ACROSS THE REGION WITH
THE LEADING EDGE CONTAINING THE STRONGEST WINDS THUNDERSTORMS.
NORTHERN EDGE OF THE LINE HAS ALREADY FALLEN APART AND PUSHED WELL
BEYOND 60NM...BUT WILL HAVE TO WATCH THE SOUTHERN EDGE AS IT MOVES
OUT INTO THE ATLANTIC SOUTH OF SEBASTIAN INLET BEFORE NOON. GUSTS IN
EXCESS OF 34 KNOTS WILL BE POSSIBLE AS IT MOVES OFFSHORE THROUGH THE
EARLY AFTERNOON.
OVERALL SYNOPTIC FLOW AND SEAS WILL REMAIN CHAOTIC UNTIL
SHOWERS/STORMS MOVE OUT OF THE AREA LATER THIS AFTERNOON. EXPECT
WINDS TO INCREASE TO 15-20KTS FROM THE SW-W BY MID AFTERNOON WITH
THE FRONT MOVING INTO CENTRAL FLORIDA...BECOMING NW BEHIND THE FRONT
TONIGHT AND WILL INCREASE TO AROUND 15-20 KTS NEARSHORE TO 20-25 KTS
OFFSHORE. THESE ELEVATED WINDS WILL CREATE CHOPPY SEAS UP TO 7-8 FT.
THOUGH CONDITIONS ARE CURRENTLY MEETING SCA CRITERIA...WILL NOT
ALTER THE TIMING OF THE ADVISORY AS WINDS/SEAS ARE EXPECTED TO RAMP
UP RAPIDLY BEHIND THE FRONT LATER TODAY AND TO KEEP CONTINUITY. THE
ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE WATERS OF VOLUSIA AND
BREVARD COUNTIES TODAY AND WILL THEN BE IN EFFECT FOR THE ENTIRE
COASTAL WATERS TONIGHT.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 PM EST FRIDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 PM EST FRIDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
MOSESHazardous weather outlook, Mar 10, 4:38 AM EST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 438 AM EST THU MAR 10 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-102100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 438 AM EST THU MAR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A BAND OF SHOWERS AND EMBEDDED THUNDERSTORMS AHEAD OF A COLD FRONT WILL MOVE INTO LAKE AND VOLUSIA COUNTIES EARLY THIS MORNING. THIS LINE WILL THEN CONTINUE SOUTHEASTWARD TOWARD OKEECHOBEE AND THE TREASURE COAST LATER THIS AFTERNOON. MAIN THREATS WITH ANY THUNDERSTORMS WILL BE STRONG GUSTY WINDS UP TO 40 TO 45 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAINFALL. ...RIP CURRENT IMPACT... OCEAN CONDITIONS WILL BE FAVORABLE FOR AN ELEVATED RISK OF RIP CURRENTS TODAY. ALWAYS SWIM NEAR A LIFEGUARD AND NEVER SWIM ALONE. ...MARINE THUNDERSTORM GUST IMPACT... A LINE OF SHOWERS AND STORMS AHEAD OF A COLD FRONT WILL MOVE FROM NORTH TO SOUTH OVER THE AREA TODAY. ANY THUNDERSTORMS THAT PUSH OFFSHORE WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS OF 34 KNOTS. ...WIND AND SEA IMPACT... SOUTH WINDS WILL INCREASE ACROSS THE WATERS THIS MORNING AS THEY VEER TO THE SOUTHWEST AND EVENTUALLY WEST LATE TODAY AS A COLD FRONT CROSSES THE AREA. WINDS WILL BECOME NORTHWEST TONIGHT AND INCREASE UP TO 20 TO 25 KNOTS OFFSHORE BEHIND THE COLD FRONT...BUILDING SEAS UP TO 7 TO 8 FEET. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE WATERS OF VOLUSIA AND BREVARD COUNTIES TODAY AND WILL THEN BE IN EFFECT FOR THE ENTIRE COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRESH NORTHWEST WINDS WILL CONTINUE TO GENERATE HAZARDOUS BOATING CONDITIONS OVER THE COASTAL WATERS INTO LATE WEEK. A MUCH DRIER AIRMASS WILL BUILD IN BEHIND THE COLD FRONT INTO FRIDAY. THIS DRIER AIR COUPLED WITH GUSTY NORTHWEST WINDS WILL GENERATE AN ELEVATED FIRE WEATHER WEATHER THREAT TOMORROW AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. WEITLICH
In the hours before
Special weather statement, Mar 10, 9:03 AM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
903 AM EST THU MAR 10 2011
FLZ053-054-058-101445-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-
903 AM EST THU MAR 10 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 35 AND 45 MPH AND SMALL HAIL OVER WESTERN INDIAN RIVER
COUNTY...OKEECHOBEE COUNTY...SOUTH OSCEOLA COUNTY...
* UNTIL 945 AM EST.
AT 857 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND ISOLATED STORMS CAPABLE OF PRODUCING STRONG
WINDS AND SMALL HAIL FROM 45 MILES NORTHWEST OF YEEHAW JUNCTION TO
15 MILES NORTHWEST OF KISSIMMEE PRAIRIE PRESERVE. THE LINE WAS
MOVING EAST AT 20 TO 25 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 35 TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2720 8080 2714 8087 2725 8100 2729 8100
2733 8105 2736 8104 2738 8106 2739 8112
2746 8117 2749 8121 2754 8121 2761 8115
2767 8114 2780 8121 2782 8070 2713 8068
TIME...MOT...LOC 1401Z 270DEG 0KT 2827 8121 2777 8121
SEDLOCKSpecial weather statement, Mar 10, 9:42 AM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
942 AM EST THU MAR 10 2011
FLZ047-054-058-059-101530-
INDIAN RIVER-OKEECHOBEE-SOUTHERN BREVARD COUNTY-ST. LUCIE-
942 AM EST THU MAR 10 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 35 AND 45 MPH AND SMALL HAIL OVER SOUTHEASTERN BREVARD
COUNTY...INDIAN RIVER COUNTY...OKEECHOBEE COUNTY...ST. LUCIE
COUNTY...
* UNTIL 1030 AM EST.
AT 937 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND ISOLATED STORMS CAPABLE OF PRODUCING STRONG
WINDS AND SMALL HAIL FROM SEBASTIAN INLET TO 9 MILES SOUTH OF
BASINGER...MOVING EAST-NORTHEAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE FOUR SEASONS ESTATES...LAKEWOOD PARK...QUEENS
COVE AND SAINT LUCIE AIRPORT.
THE PRIMARY THREAT WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 35 TO 45 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2722 8053 2721 8068 2718 8068 2716 8073
2733 8105 2736 8104 2739 8112 2746 8117
2765 8093 2764 8087 2769 8086 2796 8051
2783 8042 2784 8042 2768 8035 2769 8035
2762 8034 2749 8029
TIME...MOT...LOC 1441Z 269DEG 37KT 2785 8039 2727 8099
SEDLOCKSpecial weather statement, Mar 10, 10:20 AM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1020 AM EST THU MAR 10 2011
FLZ054-058-059-064-101600-
INDIAN RIVER-MARTIN-OKEECHOBEE-ST. LUCIE-
1020 AM EST THU MAR 10 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH AND SMALL HAIL OVER SOUTHEASTERN INDIAN RIVER
COUNTY...MARTIN COUNTY...SOUTHEASTERN OKEECHOBEE COUNTY...ST. LUCIE
COUNTY...
* UNTIL 1100 AM EST.
AT 1016 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND ISOLATED STORMS CAPABLE OF PRODUCING STRONG
WINDS AND SMALL HAIL FROM WINTER BEACH TO 10 MILES SOUTH OF OKEE
TANTIE STATE PARK...MOVING EAST AT 15 TO 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE FOUR SEASONS ESTATES...COUNTRY HILL
ESTATES...LAKEWOOD PARK...QUEENS COVE AND SAINT LUCIE AIRPORT.
THE PRIMARY THREAT WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2711 8067 2716 8073 2720 8080 2714 8087
2719 8092 2775 8060 2775 8042 2771 8040
2774 8040 2774 8038 2744 8028 2720 8016
2717 8016 2716 8019 2716 8015 2712 8013
2705 8010 2697 8009 2695 8061
TIME...MOT...LOC 1519Z 270DEG 15KT 2769 8046 2701 8084
SEDLOCKThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 9:11 PM EST | Special Weather Statement | MLB | Lake, Volusia | 64 min |
| Mar 9, 9:18 PM EST | Special Marine Warning | MLB | 117 min | |
| Mar 9, 10:16 PM EST | Special Weather Statement | MLB | Lake, Orange, Seminole, Volusia | 59 min |
| Mar 9, 11:25 PM EST | Special Weather Statement | MLB | Brevard | 65 min |
| Mar 10, 3:29 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Mar 10, 9:03 AM EST | Special Weather Statement | MLB | Okeechobee | 42 min |
| Mar 10, 9:42 AM EST | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 48 min |
| Mar 10, 10:20 AM EST | Special Weather Statement | MLB | Indian River, Martin, Saint Lucie | 40 min |
| Mar 10, 11:03 AM EST | Special Weather Statement | MLB | Martin, Saint Lucie | 42 min |
Nearby
Special Marine Warnings in Florida, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.